# SDR REXA2017020600185

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 18,279 hours, 17,824 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER'S OXYGEN MASK FAILED TEST. HARNESS EITHER STAYS INFLATED OR STAYS DEFLATED. BUT IT WON'T BOTH.  REMOVED & REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS TEST AND LEAK CHECKED GOOD.
